# SDR 97ZZZX3919

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83PA
- Make and model: Piper PA-31-325
- Aircraft serial: 318112050
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 4007516
- Condition: Cracked
- Location: Rt Elevator
- Part time: 3,244 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER PIPER SB 998A, FOUND CRACKS IN BOTH UPPER AND LOWER FLANGE RADIUS AS DESCRIBED.  NO CRACKS IN AREA OF OUTBOARD HINGE ATTACH REINFORCEMENT.
